MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV ST ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER

BOSTON SCIENTIFIC CORPORATION INTELLANAV ST ABLATION CATHETER; CARDIAC ABLATION PERCUTANEOUS CATHETER
Model Number 87069
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the device presented poor temperature control.During procedure, an intellanav st ablation catheter was selected for use.It was observed that the power could not go up, and the temperature could only reach 30c.Catheter was replaced and the issue was resolved.The procedure was completed successfully.The patient condition following procedure was stable.The device is expected to be returned for analysis.
 
Additional Manufacturer Narrative
The intellanav st ablation catheter was evaluated by boston scientific.Upon receipt at our post market quality assurance laboratory, device was visually inspected an no defects were noticed.Functional test shows that the catheter functional mechanism worked properly.No abnormal resistance was felt when actuating the device.The continuity test was performed and the device was found within specifications.No shorts or opens were detected.The ablation was verified by using the maestro generator 4000 and metriq, and the device was found within specifications.Laboratory analysis was unable to confirm the reported clinical observation of catheter poor temperature control.The device functioned as intended and was found within specifications.
 
Event or Problem Description

Brand Name
INTELLANAV ST ABLATION CATHETER
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key20920744
Report Number2124215-2024-78809
Device Sequence Number12859594
Product Code LPB
UDI-Device Identifier08714729963950
UDI-Public08714729963950
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P920047
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2025
Device Model Number87069
Device Catalogue Number87069
Device Lot Number0029679412
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown